# SDR QXEA0101969

- Difficulty date: November 20, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- Aircraft time: 33,478 hours, 40,605 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FUSELAGE INTERIOR BELLY SKIN AT AFT SIDE OF FRAME 16060 BETWEEN STRINGER 1 AND 2 HAS CORROSION.  REPAIRED IAW FOKKER SRM 51-10-04, PARAGRAPH 4B, C, PAGE 9.
